MAUDE Adverse Event Report: Q'APEL MEDICAL INC. ZEBRA; Catheter, percutaneous

Q'APEL MEDICAL INC. ZEBRA; Catheter, percutaneous
Model Number FG 01504-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, during a neurovascular procedure performed via femoral access, a zebra 7f 95 cm catheter was utilized with a cordis 5f sim 125 cm diagnostic catheter while navigating tortuous iliac anatomy and tracking across the aortic arch.During use, resistance was reportedly encountered and saline leakage was observed from a kinked region of the zebra catheter approximately 1 inch distal to the strain relief segment.The sim catheter was subsequently identified to be fractured within the zebra catheter.The proximal portion of the sim catheter was removed, after which the zebra catheter was partially withdrawn and cut to expose the retained sim catheter segment.The zebra and retained sim catheter segment were then clamped together and removed simultaneously from the patient.The separated sim catheter segment remained accessible outside the patient vasculature; removal was completed without invasive retrieval or surgical intervention, no retained fragments remained in the patient, and no patient injury or medical intervention to preclude permanent impairment was reported.The physician subsequently converted to another catheter, and the procedure was completed successfully.Returned product evaluation confirmed significant shaft deformation and a localized lumen breach/kink near the proximal zebra shaft, consistent with the reported leakage location.Additional shaft flattening and compression damage appeared consistent with physician retrieval maneuvers involving forceps manipulation and intentional cutting of the catheter to facilitate removal of the retained sim catheter segment.Evaluation of the returned devices identified no evidence of manufacturing nonconformance or material anomaly.

Brand Name
ZEBRA
Common Device Name
Catheter, percutaneous
Manufacturer (Section D)
Q'APEL MEDICAL INC.
4245 technology drive
fremont CA 94538
Manufacturer (Section G)
Q'APEL MEDICAL INC.
4245 technology drive
fremont CA 94538
Manufacturer Contact
michael wilcox
4245 technology drive
fremont, CA 94538
MDR Report Key25319738
Report Number3015614-2026-00019
Device Sequence Number5181157
Product Code DQY
UDI-Device Identifier00857545008219
UDI-Public00857545008219
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K240746
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG 01504-01
Device Catalogue NumberAC7087-095-20-S
Device Lot NumberFG260105D-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORDIS 5F SIM 125 CM DIAGNOSTIC CATHETER.
Patient SexUnknown